# SDR REXA2017112101222

- Difficulty date: November 21, 2017
- Submitted: December 5, 2017
- Operation: Air carrier
- Aircraft: N933XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15196
- Aircraft time: 22,615 hours, 14,702 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Handle
- Part number: H34455
- Condition: Cracked
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS COMPARTMENT DOOR HANDLE HOUSING IS CRACKED IN RADIUS
REMOVED AND REPLACED AVIONICS BAY DOOR HANDLE HOUSING ASSY. IAW
CRJ 900 AMM 52-42-03-000-801 OPS CHECK GOOD IAW CRJ 900 AMM    
52-42-00-710-801                                               
AAR SM 107
